# SDR SWAA2023103109390

- Difficulty date: September 25, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL # 561AB HAS BULGING/CRACKED AROUND FASTENER HOLES<[01] MEASUREMENTS;[02] SUMMARY. PREPARED DAMAGE AREA FOR REPAIR AT LEFT WING LOWER MID T/E PANEL 561AB AS PER SRM 51-70-04-2R-0. PERFORMED PULSE-ECHO ULTRASONIC INSPECTION FOR DELAMINATION IAW B737 NDT PART 1;51-01-02 AND PART 4;51-00-01.NO ADDITIONAL DAMAGE NOTED OTHER THAN FAULT DETAIL. [EPOCH 600 ;B/C 19498; DUE:03/21/24] APPLIED DRY PROCCESS AT LEFT WING LOWER MID ACCESS PANEL 561AB AS PER SRM 51-40-04-2R-0. REPAIRED LEFT WING LOWER MID T/E ACCESS PANEL # 561AB; AS PER SRM 51-70-04-2R-9-B00345 MATERIAL USED PO1791128 AND PO.1738579 APPLIED TOP COAT TO LT WING LOWER MID T/E ACCESS PANEL #561AB AS PER AMM 51-21-73-370-803. PERFORMED ULTRASOUND INSPECTION OF REPAIRED AREA USING CONTACT THROUGH TRANSMISSION ULTRASONIC IAW B737 NDT PT 1;51-01-01; NDT PT 4; 51-00-02. NO DAMAGE FOUND. [EPOCH 650 ;B/C 168106; CAL DUE: 12/13/23];[03] VERIFIED RESTORED LT WING LOWER MID T/E ACCESS PANEL #561AB.
